Optimal heat kernel bounds under logarithmic Sobolev inequalities
ESAIM: Probability and Statistics, Volume 1  (1997), p. 391-407
@article{PS_1997__1__391_0,
     author = {Bakry, Dominique and Concordet, D. and Ledoux, Michel},
     title = {Optimal heat kernel bounds under logarithmic Sobolev inequalities},
     journal = {ESAIM: Probability and Statistics},
     publisher = {EDP-Sciences},
     volume = {1},
     year = {1997},
     pages = {391-407},
     zbl = {0898.58052},
     mrnumber = {1486642},
     language = {en},
     url = {http://www.numdam.org/item/PS_1997__1__391_0}
}
Bakry, D.; Concordet, D.; Ledoux, M. Optimal heat kernel bounds under logarithmic Sobolev inequalities. ESAIM: Probability and Statistics, Volume 1 (1997) , pp. 391-407. http://www.numdam.org/item/PS_1997__1__391_0/

Aubin, Th. ( 1982), Nonlinear analysis on manifolds. Monge-Ampère equations, Springer. | MR 681859 | Zbl 0512.53044

Bakry, D. ( 1994), L'hypercontractivité et son utilisation en théorie des semigroupes, École d'Été de Probabilités de St-Flour, Lecture Notes in Math. 1581 1-114, Springer. | MR 1307413 | Zbl 0856.47026

Bakry D., Coulhon T., Ledoux M., Saloff-Coste L. ( 1995), Sobolev inequalities in disguise, Indiana J. Math. 44 1034-1074. | MR 1386760 | Zbl 0857.26006

Carlen E. ( 1991), Superadditivity of Fisher's information and logarithmic Sobolev inequalities, J. Funct. Anal. 101 194-211. | MR 1132315 | Zbl 0732.60020

Carlen E., Kusuoka S., Stroock D. ( 1987), Upperbounds for symmetric Markov transition functions, Ann. Inst. H. Poincaré 23 245-287. | Numdam | MR 898496 | Zbl 0634.60066

Carlen E., Loos M. ( 1993), Sharp constant in Nash's inequality. Duke Math. J., International Math. Research Notices 7 213-215. | Zbl 0822.35018

Carlen E., Loos M. ( 1995), Optimal smoothing and decay estimates for viscously damped conservation laws, with applications to the 2-D Navier- Stokes equation, Duke Math. J. 81 135-157. | MR 1381974 | Zbl 0859.35011

Chavel I. ( 1993), Riemannian geometry : a modern introduction, Cambridge Univ. Press. | MR 1271141 | Zbl 0810.53001

Davies E. B. ( 1989), Heat kernels and spectral theory, Cambridge Univ. Press. | MR 990239 | Zbl 0699.35006

Gross L. ( 1975), Logarithmic Sobolev inequalities, Amer. J. Math. 97 1061-1083. | MR 420249 | Zbl 0318.46049

Kavian O., Kerkyacharian G., Roynette ( 1993), Quelques remarques sur l'hypercontractivité, J. Funct. Anal. 111 155-196. | MR 1200640 | Zbl 0807.47027

Li P. ( 1986), Large time behavior of the heat equation on complete manifolds with non-negative Ricci curvature, Ann. Math. 124 1-21. | MR 847950 | Zbl 0613.58032

Li P., Yau S.T. ( 1986), On the parabolic kernel of the Schrödinger operator, Acta Math. 156 153-201. | MR 834612 | Zbl 0611.58045

Lleb E. ( 1990), Gaussian kernels have only Gaussian maximizers, Invent. math. 102 179-208. | MR 1069246 | Zbl 0726.42005

Rosen J. ( 1976), Sobolev inequalities for weight spaces and supercontractivity, Trans. Amer. Math. Soc. 22 367-376. | MR 425601 | Zbl 0344.46072

Varopoulos N. ( 1985), Hardy-Littlewood theory for semigroups. J. Funct. Anal. 63 240-260. | MR 803094 | Zbl 0608.47047